Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Rashes on the vagina causing irritation, peeling of skin post menses. Remedy?

hi, i m joanna from dubai, this past menstration.. i got a really bad rashes on vagina maybe because of the pads that i am wearing... then after my menstration, the irritation is still here and my vaigan starts to peel... this is the first time that i experience this kind of rashes... i mean, yeah i got rashes before because of the pads but after my menstration finished... rashes disappears quickly! help i am so worry and embarrased...
Asked On : Wed, 2 May 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Joanna,

Welcome here.

My best advise for you is that you should visit a Gynecologist for clinical opinion.

Most common cause of problems like your is a fungal infection which is quite possible in the hot & humid climate of Dubai, but it can only be confirmed after a clinical examination.

It usually responds well to treatment.

It could also be an allergic reaction which is likely to respond to discontinuation of use of causative agent.

Generally, you should use only cotton next to skin no synthetics, use loose clothing that allow air circulation, take good local hygiene but avoid perfumed soaps & bath products. Avoid hot baths.
Also get your blood sugar tested.

Hope you get well soon.

Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor